On the singular support of the distributional determinant
Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 6, p. 657-696
@article{AIHPC_1993__10_6_657_0,
     author = {M\"uller, Stefan},
     title = {On the singular support of the distributional determinant},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {10},
     number = {6},
     year = {1993},
     pages = {657-696},
     zbl = {0792.46027},
     mrnumber = {1253606},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1993__10_6_657_0}
}
Müller, Stefan. On the singular support of the distributional determinant. Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 6, pp. 657-696. http://www.numdam.org/item/AIHPC_1993__10_6_657_0/

[Ba 77] J.M. Ball. Convexity Conditions and Existence Theorems in Nonlinear Elasticity, Arch. Rat. Mech. Anal., Vol. 63. 1977, pp. 337-403. | Zbl 0368.73040

[CLMS 89] R. Coifman, P.-L. Lions, Y. Meyer and S. Semmls, Compacité par compensation et espaces dc Hardy. C. R. Acad. Sci. Paris, T. 309, Series I, 1989, pp. 945-949. | Zbl 0684.46044

[Da 89] B. Dacorogna, Direct Methods in the Calculus of Variations, Springer, Berlin, New York, 1989. | Zbl 0703.49001

[DM 90] B. Dacorogna and J. Moser, On a Partial Differential Equation Involving the Jacobian Determant, Ann. I.H.P., Analvse non linéaire, Vol. 7, 1990, pp. 1-26. | Numdam | Zbl 0707.35041

[DA 89] R. De Arcanġelis, Some Remarks on the Identity Between a Variational Functional and its Relaxed Functional, Ann. Univ. Ferrera, Sez. VII, Sc. Math., Vol. 35, 1989, pp. 135-145. | Zbl 0715.49002

[Fa 85] K.J. Falconer, The Geometry of Fractal Sets, Cambridge University Press, Cambridge, 1985. | Zbl 0587.28004

[Gi 84] E. Gusti, Minimal Surfaces and Functions of Bounded Variation, Birkhäuser, Basel, 1984. | Zbl 0545.49018

[MM 92] J. Maly and O. Martio, Lusin's Condition (N) and Mappings of the Class W1,n, Preprint. | Zbl 0812.30007

[Mo 66] C.B. Morrly, Multiple Integrals in the Calculus of Variations, Springer, Berlin, New York, 1966. | Zbl 0142.38701

[Mu 90a] S. Müller, Det = det. A Remark on the Distributional Determinant, C. R. Acad. Sci. Paris, T. 311, Series I, 1990, pp. 13-17. | Zbl 0717.46033

[Mu 90b] S. Müller, A Counterexample to Formal Integration by Parts, C. R. Acad. Sci. Paris, T. 312, Series I, 1990, pp. 45-49. | Zbl 0723.46028

[MTY 92] S. Müller, Q. Tang and B.S. Yan, On a New Class of Elastic Deformations not Allowing for Cavitation. Ann. I.H.P., Analvse non linéaire, to appear. | Numdam | Zbl 0863.49002

[Po 87] S.P. Ponomarev, Property N of Homeomorphisms of the Class W1.p, Sib. Math. J., Vol. 28, (1), 1987, pp. 291-298. | Zbl 0625.30024

[Ro 70] C.A. Rogers, Hausdorff Measure, Cambridge University Press, Cambridge 1970. | Zbl 0204.37601